MAUDE Adverse Event Report: ARTHREX, INC. SWVLK TENO BIO-COMP 8X 19.5MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SWVLK TENO BIO-COMP 8X 19.5MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SWVLK TENO BIO-COMP 8X 19.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-1662bc-8 tip was broken when a screw was inserted and malleting was performed.All the broken pieces have been retrieved.Bone hole was made with an 8 mm diameter drill.Additional bone holes were created and surgery was completed using a third-party product.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed.One unpackaged ar-1662bc-8 swivelock (no batch indicator present) was received for investigation.Visual inspection identified that the swivelock driver sleeve was not returned, along with any remnants of the reportedly broken screw.Only the inner molded assembly was received, and no abnormalities were present.Without the return of the broken screw pieces detailed in the complaint event description, the event cannot be verified.No problem found.

Brand Name
SWVLK TENO BIO-COMP 8X 19.5MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11802129
Report Number1220246-2021-03064
Device Sequence Number1099286
Product Code MAI
UDI-Device Identifier00888867020580
UDI-Public00888867020580
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberSWVLK TENO BIO-COMP 8X 19.5MM
Device Catalogue NumberAR-1662BC-8
Device Lot Number11200078
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1